# SDR DALA2020040102112

- Difficulty date: March 28, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,296 hours, 19,284 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE #1 AND #2 CRACKED REAMED #1 AND #2 HOLES TO .7660IN SKIN ONLY. LEFT WING LOWER SKIN. REPAIRED CRACKED HOLES PER ERA 5853240-14 (LP 1541345)
